共 50 条
- [31] SOME SYSTEMS OF EQUATIONS IN A FINITE FIELD [J]. MATHEMATISCHE ZEITSCHRIFT, 1967, 100 (02) : 141 - &
- [32] Linear systems defined over a finite field, LQ theory and convolutional codes [J]. SYSTEM STRUCTURE AND CONTROL 1995, 1996, : 413 - 418
- [33] Systems of random linear equations with small number of non-zero coefficients in finite fields [J]. PROBABILISTIC METHODS IN DISCRETE MATHEMATICS, 1997, : 295 - 304
- [34] The degree of the splitting field of a random polynomial over a finite field [J]. ELECTRONIC JOURNAL OF COMBINATORICS, 2004, 11 (01):
- [35] INVARIANCE THEOREMS FOR A SYSTEM OF RANDOM LINEAR-EQUATIONS OVER A FINITE RING WITHOUT THE LEFT IDENTITY [J]. DOPOVIDI AKADEMII NAUK UKRAINSKOI RSR SERIYA A-FIZIKO-MATEMATICHNI TA TECHNICHNI NAUKI, 1984, (09): : 70 - 71
- [36] The complexity of solving linear equations over a finite ring [J]. STACS 2005, PROCEEDINGS, 2005, 3404 : 472 - 484
- [37] Linear circulant matrices over a finite field [J]. APPLIED MATHEMATICS LETTERS, 2004, 17 (12) : 1349 - 1355
- [38] Systems of Diophantine Equations over Finite Configurations [J]. Siberian Mathematical Journal, 2023, 64 : 325 - 337
- [39] Satisfiability of systems of equations over finite monoids [J]. MATHEMATICAL FOUNDATIONS OF COMPUTER SCIENCE 2001, 2001, 2136 : 537 - 547